Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications

Editor-in-Chief: Schulz, Friedmar

4 Issues per year


CiteScore 2017: 0.66

SCImago Journal Rank (SJR) 2017: 0.564
Source Normalized Impact per Paper (SNIP) 2017: 0.674

Mathematical Citation Quotient (MCQ) 2016: 0.34

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 9, Issue 4

Issues

POSITIVE AND NEGATIVE DEFINITE FUNCTIONS ON THE DUAL SPACE OF A COMMUTATIVE HYPERGROUP

Michfiel Voit

About the article

Published in Print: 1989-12-01


Citation Information: Analysis, Volume 9, Issue 4, Pages 371–388, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.1989.9.4.371.

Export Citation

© 2014 Oldenbourg Wissenschaftsverlag GmbH, Rosenheimer Str. 145, 81671 München.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Michael Voit
Journal of the Australian Mathematical Society, 1991, Volume 50, Number 03, Page 417
[3]
Herbert Heyer and Yan Wang
Rendiconti del Seminario Matematico e Fisico di Milano, 1989, Volume 59, Number 1, Page 245

Comments (0)

Please log in or register to comment.
Log in